DATE: Sep' 09' 08
Iam Uma i live in India, State Tamilnadu, City Chennai. Iam suffering from multicystic ovaries. I had melmet tablets for 6 months so i had my periods regularly. The doctor told me to stop the tablets since i had my periods. But, After stopping i am again not having my periods. My last menses date is July' 12' 08 and this full month August i did not have my periods.
I will be again consulting another gynacologist tomorrow. I would like to know people from Chennai who have had this problem and later got cured and also which gynacologist they have been.
Here in the USA, Melmet is called Metformin. The problem you are describing is what we call PCOS or "Polycystic Ovarian Syndrome". I have not suffered with it myself, but know it can cause fertility problems among other things. Here is a link that has a good explanation of PCOS and course of treament. I hope this helps you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.